Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Lump in the tube of testicle, red spots on penis tip, dry skin. Epididymitis?

i have a lump which seems to be in the tube of my left testicle , it appeared at the same time as i started to get red spots on my penis tip and also dry skin , is this epidiymitis? i ve not had sex with anyone but masturbated around three to four times per day? and also how do i cure it as i m working globaly at sea unable to consult a doctor in person! thanks
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you may have e
Epididymitis.However this can be confirmed only on clinical examination by a qualified surgeon or Urologist.
Since you are on ship and unable to visit any Dr,Please take broad spectrum antibiotics available with you along with anti inflammatory medication like Diclofenac twice daily .

Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor